MathSciNet Relay Station
MathSciNet bibliographic data
MR1717540 13A30 (14B05)
Hyry, Eero Blow-up rings and rational singularities. Manuscripta Math. 98 (1999), no. 3, 377–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement